Para-Denk 500mg 2Blisters x10Tab/Box

$210 USD

We have run out of stock for this item.

Ingredient:

  • Paracetamol 500mg
  • Indication:

  • Paracetamol helps to reduce fever and to relieve a headache with mild to moderate pain. It is also used with other pain medications to treat low back pain, osteoarthritis, cold, and toothache.
  • Direction:

  • Adult: 1-2 tablets every 4 to 6 hours up to a maximum of 4 g (8 tablets) daily.
  • Children (6-12 years): ½ to 1 tablet 3 to 4 times daily. For long term treatment it is wise not to exceed the dose beyond 2.6 g/day.
  • Side effects

  • skin rashes, and other allergic reactions occur occasionally.
  • Consult your doctor or pharmacist prior to starting or stopping a new medication